본문 바로가기
KERD
논문KCI 등재

Rifampin으로 폐결핵 치료 중 발생한혈소판 감소증 1례

A Case of Rifampin-induced Thrombocytopenia in Pulmonary Tuberculosis

2

조회

0

다운로드

0

인용

0

참고문헌

초록

저자들은 흉막삼출액을 동반한 폐결핵으로 입원한 13세 여아가 isoniazid 및 rifampin으로 치료 중 혈소판 감소증을 보였으며, 혈소판이 정상으로 회복된 후 리팜핀의 재투여로 발생한 혈소판 감소증 1례를 경험하였기에 문헌 고찰과 함께 보고하는 바이다.

Abstract

Rifampin is a bactericidal antibiotic used primarily in the treatment of tuberculosis. The adverse effects of rifampin, though few, include dermatologic, gastrointestinal, and hepatic manifestations. Occasionally it produces a flu-like syndrome, interstitial nephritis, hemolytic anemia, and thrombocytopenia. These manifestations usually appear in patients who take the drug intermittently. We experienced a 13 year-old girl who developed thrombocytopeniaduring rifampin administration of daily dosage, therefore we report a brief review with the related literatures.

관련 논문AI추천

이 간행물의 다른 논문 (11건)